crocin drops 15ml

bottle of 15 ml Drops
Fever & Headache | Glaxosmithkline Consumer Healthcare Ltd
0 likes Crocin Drops 15ml
Crocin Drops 15ml
Crocin Drops 15ml
Crocin Drops 15ml
Short Description:

Crocin Drops 15ml is used for Fever & Headache. This contains Paracetamol (Acetaminophen) 100 mg combination.

Combination:

Paracetamol (Acetaminophen) 100 mg

View Alternate

₹36.3 ₹41.25 12% off

12 stock available

Delivery by Sat, 03 Oct | All over India

Combination or description of products may vary from time to time as per product, batch or prevailing rules.